| Model Number |
1145275-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, 80% stenosed lesion in the obtuse marginal (om).The vessel was pre-dilatated with an unspecified nc trek balloon dilatation catheter (bdc), and a 2.75x12mm xience alpine drug eluting stent (des) was advanced to the target lesion.Once at the lesion, the des was inflated one time to 7 atmospheres (atm) when the balloon ruptured.The des remained in place and the stent was partially deployed in the target lesion.A new nc trek bdc was used to complete the deployment of the stent which completed the procedure.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.A conclusive cause for the reported difficulties cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.B5: case description was updated.